Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Manifolds of positive Ricci curvature with almost maximal volume


Author: G. Perelman
Journal: J. Amer. Math. Soc. 7 (1994), 299-305
MSC: Primary 53C21; Secondary 53C23
DOI: https://doi.org/10.1090/S0894-0347-1994-1231690-7
MathSciNet review: 1231690
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53C21, 53C23

Retrieve articles in all journals with MSC: 53C21, 53C23


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1994-1231690-7
Article copyright: © Copyright 1994 American Mathematical Society